Migraine lasting 4 days and now switched sides?

hello all!

I just wondered - i started with a bad neck on Tuesday and by Wednesday i had a full blown headache which was felt like a migraine. Nu Friday it had subsided alot and i thought it was going. Its now Saturday and i feel generally unwell in myself and the pain in my head which was an intensive pain in and above my eye in the left has now moved across to the right side, this time just above my eye also down the right nostril. Im still feeling very nauseous too. Is this normal for it to last this long? Is it normal for it to switch sides?! How much linger do i wait until i see a doctor? Thanks in advance! PS, i do suffer from migraines every now and again, maybe 1 per month or at least every other month. Often before my period, as is the case now.

4 Replies

oldestnewest
  • Yes menstrual migraines. I use to get them. Now I get menopausal migraines twice as bad sadly! It's due to low levels of oestrogen. Take panadol with caffeine or anadin extra with caffeine ( except at night then take without the caffeine). If that does not work. See your GP and ask for Almotriptan , amiprazole and naproxen . The almotriptan narrows the dilated blood vessels the naproxen helps to stop the sore muscles and the amiprazole protects your stomach lining from the naproxen. Migrains is a minefield once you start reading about them but magnesium helps a bit and have three Epsom salt baths a week. Good luck Xx

  • yeah, i only really started with these over the age of 40, awful. Naproxen is good, ill get some more from the doctor and i think ill try the triptans, as both of you have suggested on here. Yes actually noticed caffiene can actually help! Oh the joys of being a woman, thanks! xx

  • This sounds very familiar to me. I'd get some triptans. Have you tried them?

  • Oh right really? No i havnt tried them actually. Ive noticed in recent months if i get a headache like this it will literally last for 3 or 4 days and do the side switching and ill feel really tired and so nauseaous. Perhaps i should go to the doctor and ask for some....

    thanks for the reply

You may also like...